Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 84, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 20, 2016, 7:34 PM EDT for Darke County, Miami County, Preble County, Ohio. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2016, 7:34 PM EDT (23:34 UTC)
- Expired
- Jun 20, 2016, 8:00 PM EDT
- In force
- 26 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Darke County, OH, Miami County, OH, Preble County, OH
The radar
The Cincinnati radar (KILN), 103 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 7:58 PM EDT | TSTM WND DMG | 4 W Arcanum, OH | REPORT OF A ROOF BLOWN OFF OF A BARN NEAR THE INTERSECTION OF ROUTE 503 AND HALLANSBURG ARCANUM ROAD. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 4:03 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.6 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 177 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1049 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
915
WUUS51 KILN 202334
SVRILN
OHC037-109-135-210000-
/O.NEW.KILN.SV.W.0084.160620T2334Z-160621T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
734 PM EDT MON JUN 20 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL MIAMI COUNTY IN WEST CENTRAL OHIO...
NORTHEASTERN PREBLE COUNTY IN WEST CENTRAL OHIO...
DARKE COUNTY IN WEST CENTRAL OHIO...
* UNTIL 800 PM EDT.
* AT 734 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
GREENVILLE... MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GREENVILLE...ARCANUM...UNION CITY...PLEASANT HILL...NEW MADISON...
WAYNE LAKES...GETTYSBURG...ELDORADO...LAURA...WEST MANCHESTER...
PITSBURG...POTSDAM...HOLLANSBURG...GORDON...LUDLOW FALLS...
PALESTINE...ITHACA...CASTINE...UNION CORNERS AND SHARPS CROSSING.
THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 5 AND 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4014 8481 4026 8476 4004 8426 3979 8471
3995 8481
TIME...MOT...LOC 2334Z 309DEG 32KT 4009 8474
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
839 WWUS51 KILN 202347 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 747 PM EDT MON JUN 20 2016 OHC037-109-135-210000- /O.CON.KILN.SV.W.0084.000000T0000Z-160621T0000Z/ MIAMI OH-PREBLE OH-DARKE OH- 747 PM EDT MON JUN 20 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR WEST CENTRAL MIAMI...NORTH CENTRAL PREBLE AND SOUTHERN DARKE COUNTIES... AT 747 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NEW MADISON... MOVING SOUTHEAST AT 35 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... GREENVILLE...ARCANUM...NEW MADISON...WAYNE LAKES...ELDORADO... LAURA...WEST MANCHESTER...PITSBURG...POTSDAM...GORDON...PALESTINE... ITHACA...CASTINE AND ABBOTTSVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. && LAT...LON 4011 8471 4001 8434 3979 8471 3995 8481 TIME...MOT...LOC 2347Z 317DEG 29KT 4000 8470 HAIL...<.75IN WIND...60MPH $$
014
WWUS51 KILN 202359
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
759 PM EDT MON JUN 20 2016
OHC037-109-135-210009-
/O.EXP.KILN.SV.W.0084.000000T0000Z-160621T0000Z/
MIAMI OH-PREBLE OH-DARKE OH-
759 PM EDT MON JUN 20 2016
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL MIAMI...NORTH
CENTRAL PREBLE AND SOUTHERN DARKE COUNTIES WILL EXPIRE AT 800 PM
EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
WEST CENTRAL OHIO.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 4011 8471 4001 8434 3979 8471 3995 8481
TIME...MOT...LOC 2355Z 309DEG 32KT 4000 8470
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 7:31 PM EDT, 3 minutes earlier.
Area forecast discussion, Jun 20, 7:31 PM EDT, 3 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 731 PM EDT MON JUN 20 2016 .SYNOPSIS... A cold front will move across the area tonight and stall out across Kentucky during the day on Tuesday. Multiple rounds of showers and thunderstorms will be possible Wednesday into Thursday. Severe weather will be possible this evening and then again Wednesday into Wednesday night. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... A cold front will approach the area this evening and move through tonight. Showers and thunderstorms have developed across northern Indiana. Expect these storms to gradually move to the SSE into the more favorable environment. Best chance for severe weather will be across northwest and west central portions of the forecast area. Damaging winds will be the primary threat with decent DCAPE values. Isolated hail however cannot be ruled out. In addition expect additional thunderstorm development that will move into central Ohio this evening. There is an isolated severe threat across central Ohio as well. In addition, some of these storms may contain heavy rainfall and lead to isolated flooding issues. With the loss of daytime heating expect thunderstorm activity to become more scattered across western portions of the forecast area, isolated across central portions of the forecast area, and remain likely across eastern portions of the area. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/... Cold front will continue to move south and then stall out across Kentucky. This will keep some showers and thunderstorms across the south during the day on Tuesday before tapering off by Tuesday evening. A lull in the precipitation will occur for most of Tuesday night with some thunderstorm activity beginning to move into extreme southwest portions of the region by late Tuesday night. Temperatures will be slightly cooler on Tuesday with high temperatures in the low to middle 80s. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... An active convective period is expected Wednesday into Thursday. A northwest-southeast oriented warm front will initially stretch from northwest Iowa to southwest Kentucky Wednesday morning. This front will lift northeast through the day, reaching the ILN forecast area by Wednesday evening and becoming more diffuse as it lifts into northeast Ohio Wednesday night. Meanwhile a developing surface low will track east from the Plains into the southern Great Lakes. Northwest flow aloft will bring a ripple of weak H5 shortwaves and PVA through the region, parallel to the warm front, enhancing the synoptic lift during this period. Anomalously high moisture will be in place with PWATs increasing to 1.8 to 2.0 inches by Wednesday evening (2-3 standard deviations above normal). The atmosphere will become very unstable south of the front during the day, with the ILN forecast area progged to be on the northern edge of this instability gradient. In addition, bulk shear will be very impressive for this time of year with 0-6km values around 50-60 knots, supportive for organized storms. Needless to say, the ingredients are coming into place for a potentially significant MCS across the region, with a good chance for it affecting the ILN CWA. This far out, there is lower confidence in timing, storm hazards, and impacted locations. Models continue to show a muddled QPF field and are struggling to some extent with convective feedback from elevated activity to our west Tuesday night. The 20.12Z NAM in particular has shown the greatest run-to-run change, shifting a bit more northeast. Leaned more on the GFS/ECMWF and ensembles for this forecast given their better consistency. Isolated/scattered activity will be possible along the front during the morning, but the best chance for strong to severe storms impacting the ILN CWA will come in the later afternoon and evening timeframe when surface based instability will be highest. All storm hazards (gusty winds, large hail, flash flooding, and perhaps an isolated tornado) will be in play given the instability, impressive shear/hodographs, and frontal boundary in place. Showers and storms will continue Wednesday night into Thursday as a strong 850mb 40-50+ knot LLJ (2-4 standard deviations above normal) develops. Given ~2 inch PWATs, deep warm cloud layers, tall/skinny CAPE, and very strong moisture transport, resultant training of heavy rain over the same areas may lead to flash flooding if multiple cells generate and merge along the boundary Wednesday into Wednesday night. A cold front will push through the southern CWA on Thursday with precip chances tapering off behind it. High pressure at the surface and aloft will provide a dry and mostly sunny period Friday and Saturday. Upper ridge axis will push east on Sunday, with upper trough and cold front bringing the next chance for precip Sunday into Monday. Temperatures will generally remain above normal through the period. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... A cold front is currently stretched across northern Indiana and northern Ohio. This front will push south across the FA late this evening through the overnight period. -SHRA and TS have developed ahead of the frontal boundary across Indiana and will push S/SE thru western terminals this evening. Still some uncertainty regarding maintenance of this activity as it pushes south given loss of diurnal heating/reduced instby. Nevertheless, do think that western/central parts of the area have best chance of seeing -SHRA and/or TS. Main concern with activity will be brief gusty winds and reduced VSBYs. As front approaches from the north around/after 06z, expect that MVFR CIGs will develop and overspread area. There is some model disagreement in regards to how low the CIGs will be in the 06z-12z time frame, but expect that ample low level moisture should allow for at least MVFR CIGs, with best chance of IFR for eastern terminals of KCMH and KLCK. However, confidence didn't warrant inclusion of IFR CIGs in the TAFs at this time. As front pushes through, a few showers may re-develop behind initial activity and push through central/southern parts of area toward 12z. With waning instability and lack of strong surface convergence, expect that activity will be isolated in coverage. Winds will slowly shift from westerly to northwesterly through the TAF period with passage of front. Gusts of around 20kts are possible Tuesday afternoon. OUTLOOK...Showers and thunderstorms will again be possible Wednesday into Thursday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Novak NEAR TERM...Novak SHORT TERM...Novak LONG TERM...Kurz AVIATION...KC
Hazardous weather outlook, Jun 20, 4:20 PM EDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 420 PM EDT MON JUN 20 2016 INZ073>075-080-KYZ089>100-OHZ073-074-077>082-088-212030- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS- HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 420 PM EDT MON JUN 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL MOVE ACROSS THE AREA WEDNESDAY INTO WEDNESDAY NIGHT. SOME OF THE STORMS WEDNESDAY AFTERNOON AND EVENING MAY BECOME SEVERE. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL, BUT AN ISOLATED TORNADO WILL BE POSSIBLE. IN ADDITION...MULTIPLE THUNDERSTORMS WITH HEAVY RAIN OVER THE SAME LOCATIONS MAY LEAD TO LOCALIZED FLASH FLOODING THROUGH WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED WEDNESDAY INTO WEDNESDAY NIGHT. INZ050-058-059-066-OHZ026-034-035-042>046-051>055-060>063-070>072- 212030- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-BUTLER-WARREN- CLINTON- 420 PM EDT MON JUN 20 2016 ...SEVERE THUNDERSTORM WATCH 275 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL MOVE ACROSS THE AREA WEDNESDAY INTO WEDNESDAY NIGHT. SOME OF THE STORMS WEDNESDAY AFTERNOON AND EVENING MAY BECOME SEVERE. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL, BUT AN ISOLATED TORNADO WILL BE POSSIBLE. IN ADDITION...MULTIPLE THUNDERSTORMS WITH HEAVY RAIN OVER THE SAME LOCATIONS MAY LEAD TO LOCALIZED FLASH FLOODING THROUGH WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS THIS EVENING. SPOTTER ACTIVATION MAY BE REQUIRED AGAIN WEDNESDAY INTO WEDNESDAY NIGHT. OHZ056-064-065-212030- LICKING-PICKAWAY-FAIRFIELD- 420 PM EDT MON JUN 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO. .DAY ONE...TONIGHT. ISOLATED SEVERE STORMS WILL BE POSSIBLE THIS EVENING WITH THE MAIN THREAT BEING DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL MOVE ACROSS THE AREA WEDNESDAY INTO WEDNESDAY NIGHT. SOME OF THE STORMS WEDNESDAY AFTERNOON AND EVENING MAY BECOME SEVERE. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL, BUT AN ISOLATED TORNADO WILL BE POSSIBLE. IN ADDITION...MULTIPLE THUNDERSTORMS WITH HEAVY RAIN OVER THE SAME LOCATIONS MAY LEAD TO LOCALIZED FLASH FLOODING THROUGH WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS THIS EVENING. SPOTTER ACTIVATION MAY BE REQUIRED AGAIN WEDNESDAY INTO WEDNESDAY NIGHT.
In the hours before
Special weather statement, Jun 20, 6:08 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 608 PM EDT MON JUN 20 2016 OHZ034-042-202245- MERCER OH-DARKE OH- 608 PM EDT MON JUN 20 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MERCER AND NORTHWESTERN DARKE COUNTIES UNTIL 645 PM EDT... AT 608 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER GENEVA... MOVING SOUTHEAST AT 35 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... PEA SIZE HAIL... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... CELINA...COLDWATER...ST. HENRY...FORT RECOVERY...WABASH... CHICKASAW...BURKETTSVILLE...MONTEZUMA...CARTHAGENA... NORTH DAYTON AND CHATTANOOGA. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 4048 8445 4044 8446 4028 8480 4072 8480 TIME...MOT...LOC 2208Z 314DEG 29KT 4062 8495
Special weather statement, Jun 20, 7:00 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 700 PM EDT MON JUN 20 2016 OHZ034-042-202330- MERCER OH-DARKE OH- 700 PM EDT MON JUN 20 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MERCER AND NORTHERN DARKE COUNTIES UNTIL 730 PM EDT... AT 700 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR FORT RECOVERY...MOVING SOUTHEAST AT 20 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... UNION CITY...ANSONIA...BURKETTSVILLE...ROSSBURG...NEW WESTON... NORTH DAYTON...ELDORA SPEEDWAY...SHARPS CROSSING...BROCK... ROSE HILL...COSMOS AND STATE ROUTE 47 AT US ROUTE 127. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 4024 8450 4009 8481 4038 8480 4042 8472 TIME...MOT...LOC 2300Z 325DEG 19KT 4032 8477 KURZ
Special weather statement, Jun 20, 7:24 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
724 PM EDT MON JUN 20 2016
OHZ042-210000-
DARKE OH-
724 PM EDT MON JUN 20 2016
...A STRONG THUNDERSTORM WILL AFFECT DARKE COUNTY UNTIL 800 PM EDT...
AT 724 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR UNION
CITY...MOVING SOUTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
GREENVILLE...ARCANUM...UNION CITY...ANSONIA...NEW MADISON...
WAYNE LAKES...GETTYSBURG...HOLLANSBURG...PALESTINE...CASTINE...
UNION CORNERS...SHARPS CROSSING...COSMOS...PIKEVILLE...
ABBOTTSVILLE AND SHARPEYE.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4027 8481 4031 8476 4009 8443 3992 8462
3992 8481
TIME...MOT...LOC 2324Z 310DEG 30KT 4013 8482The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 6:08 PM EDT | Special Weather Statement | ILN | Mercer | 37 min |
| Jun 20, 7:00 PM EDT | Special Weather Statement | ILN | Darke | 30 min |
| Jun 20, 7:24 PM EDT | Special Weather Statement | ILN | Darke | 36 min |
| Jun 20, 7:59 PM EDT | Special Weather Statement | ILN | Montgomery, Preble | 46 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.